# SDR VNAA202509250023

- Difficulty date: August 1, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL AT RBL9 (03) SEGMENTS: (01) FS375 - FS485. (02) FS485 - FS581. (03) FS581 - FS677. OF THE PAX CABIN..    SEAT RAILS AT RBL9 (03) SEGMENTS: (01) FS375 - FS485. (02) FS485 - FS581. (03) FS581 - FS677. OF THE PAX CABIN. WERE EVALUATE OUT LIMITS   PER CRJ 700 SRM 53-21-49-101-001-A01,  SRM 53-31-49-101-001-A01, SRM 53-41-49-101-001-A01 AND WERE REPLACED  PER CRJ-700 AMM 53-00-49
